Matrix Science Mathematic (MSMK)

CUBIC B-SPLINE SOLUTION FOR A SECOND-ORDER SINGULAR LINEAR PARTIAL DIFFERENTIAL EQUATIONS

August 28, 2020 Posted by din In MSMK

ABSTRACT

CUBIC B-SPLINE SOLUTION FOR A SECOND-ORDER SINGULAR LINEAR PARTIAL DIFFERENTIAL EQUATIONS

Journal: Matrix Science Mathematic (MSMK)
Author: Mohamed El-Gamel, Neveen El-Shamy

This is an open access article distributed under the Creative Commons Attribution License CC BY 4.0, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited

DOI: 10.26480/msmk.01.2020.20.26

A new approach implementing the cubic B-spline technique is introduced for the numerical solution of a class of singular partial differential equation. Properties of these cubic B-spline functions are first presented. These properties are then used to reduce singular partial differential equation to systems of linear algebraic equations. Numerical examples illustrate the pertinent features of the method and its applicability to a large variety of problems. The examples include regular and singular problems.
Pages 20-26
Year 2020
Issue 1
Volume 4

Download